# SDR SIMA20130203007

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 24,271 hours, 17,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 515 THE CREW REPORTED THE EMERGENCY LIGHTS INOPERABLE WITH COCKPIT AND CABIN EMERGENCY LIGHT SWITCHES IN ARMED POSITIONS LIGHTS FLICKERED ON AND OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE K135 RELAY IN JB11 IAW CRJ 700 AMM 20-42-00.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
